| Model Number |
406840 |
| Medical Device Problem Codes |
Material Frayed (1262); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Related manufacturing ref: 3008452825-2024-00403.During an atrial tachycardia procedure, deflection and insertion difficulties were noted which caused a delay in procedure.Following insertion into the patient, the introducer would not rotate and the auto lock did not function.Another introducer was then inserted into the patient with some resistance.Upon removal from the patient, it was noted that the tip was frayed.A third introducer was then used to complete the procedure with no consequences to the patient.
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator were received for evaluation.Visual inspection revealed the sheath tip had been split.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tip damage and subsequent delay could not be conclusively determined.